# SDR UALA2009050401278

- Difficulty date: May 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 53,840 hours, 36,930 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 47262201
- Part serial: 29
- Condition: Failed
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FIRE LOOPS DO NOT TEST A/B.  REPLACED FIRE DETECTION ELECTRONICS RACK MODULE.
